Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

I missed a couple of pills. could I be pregnant ?

Hi, I'm 37 and on the pill. Its the pill without the break so i only bleed for a couple of days from time to time. I don't really have a proper period. Recently i've been having headaches, a pulling feeling on my lower left side, quite a lot of thick white discharge over the past few days and sometimes a weird felling or small pain right inside my vigina. I know i have missed a couple of pill this month but can't really work out when my last period was. Do you think these symptoms could be because i missed a couple of pills or do you think i may be pregnant ?. Thanks
Asked On : Sat, 4 Sep 2010
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
If you missed couple of pills then nothing to worry.
Chances of having pregnancy is less likely.
The problem you are having may be due to some infection in your genital infection.
Go for vaginal swab test and after report go for treatment accordingly.
Ok and bye.
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor